# SDR 97ZZZX517

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30964
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870233
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Condition: Defective
- Location: Rt Eng Rpm
- Part time: 1,546 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE AIRCRAFT TACHOMETER INDICATES 2,300 RPM, THE EXTERNAL CALIBRATED TACHOMETER SHOWED THE ACTUAL ENGINE RPM AT 2,460 RPM.  THIS MAY HAVE BEEN A LONG TERM PROBLEM AS THE ENGINE HAS BEEN TOP OVERHAULED TWICE IN 1546 HRS.
